# SDR HNAA2022042500169

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 49,689 hours, 46,042 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDIS  644     34-11  2574541  22APR22  PHL  CLOSE
      STANDBY ALTITUDE IND IS UNRELIABLE. JUMP FROM 100-400 FT RANDOMLY
FACT  22APR22  13:21  PHL
            R&R STBY ALTIMETER IAW AMM34-13-00 PERFORMED OPS CK IAW AMM 34-11-00. OPS LEAK CK GOOD. OK FOR SERVICE.
